Pubblicazioni

Luciano FEO Pubblicazioni


2001
Articolo in rivista
On the Mechanical Behaviour of Thin-Walled Beams of Open Cross-Section: An Elastic Non-Linear Theory
INTERNATIONAL JOURNAL OF COMPUTATIONAL ENGINEERING SCIENCE. Vol. 2, Issue 3. Pag.479-511,
ISSN:1465-8763.
Ascione, Luigi; Feo, Luciano
Digital Object Identifier (DOI): 10.1142/S1465876301000416
Visualizza sul Database dei Prodotti (IRIS)
2001
Articolo in rivista
On the Non-Linear Statical Behaviour of Thin-Walled Elastic Beams of Open Cross-Section: A Numerical Approach
INTERNATIONAL JOURNAL OF COMPUTATIONAL ENGINEERING SCIENCE. Vol. 2, Issue 3. Pag.511-536,
ISSN:1465-8763.
Ascione, Luigi; Feo, Luciano
Digital Object Identifier (DOI): 10.1142/S1465876301000428
Visualizza sul Database dei Prodotti (IRIS)